get to the dr........... open up, I say always trust your gut instinct
Talk to your doc. Theres this really wonderful non narcotic non addictive med called lyrica that stops your nerves from firing off in that rls mannor. And my whole body does what u just discribed with or without pain meds and I was diagnosed with fibromyalgia so perhaps look into that? I also hear potassium is very good for rls but I havent tried it. Best of luck whatever it is tho.
Que pasa....Sorry, thought I would try out my Spanish......Here is the long and short of this....you have been very straight with me and I want to return the favor....This is just withdrawal...People like us need a little more time than the newbie's to detox....You and I have been in this thing since day 1...yes you are one day behind me but we have been doing this together....what you are going through is normal...Your brain is SCREAMING to give it its quick fix.....Do not listen, yes there are always legitimate physical problems but trust me.....I spent all day today trying to convince myself I did not have cancer because I chew....Yes, I know....discusting habit but I actually tried to convince myself that I needed the pain meds because I probably have lip cancer anyways and might as well go out happy!
Well, needless to say I most likely do not have lip cancer and we cannot listen to our brains.....If we were months into sobriety I would say go....go to the doctor. I have had a horrible cough and cold the past couple days and I actually contiplated going to the medi-center and try and get some meds for my cough.....Obviously I didnt but this is the type of wierd crap your brain will pull on you....Hang in there.....You need to hang in there.....This is the toughest part of withdrawal.....the physical is always the most feared but the mental is always where most of us fail.....YOU WILL NOT FAIL....I WILL NOT LET YOU FAIL....I need you with me to get through this....we need to help others....we need to stick together.....You never leave your wing man goose.....sorry, had to bring in a Top Gun referenence....Us WS people have to stick together.....
IM'd you........bad '80's movie references are always appreciated. I know I've used a few 'Ferris Bueller's Day Off' line on you!
I can do this.
I can stay clean.
I can do this.
Dedicated and Offthehook, I'll talk to my Doctor to make sure everything is in okay..... 'Off', I'm pretty sure Lyrica is counter-indicated in addicts so I don't thinktaking something else that has potential addiction problems would be safe.....
So, for your Fibromyalgia.....it feels like all your neurons are firing all the time. What time of day is it the worst (just curious). Any other Fibromyalgia symptoms that mimic WD's and don't go away? Let me know.
I'm trying to get the WD symptoms worked out so any other medical problems can be addressed.
Hi you ! All I can say is it takes TIME unfortunately . You are well on your way so don't get discouraged . You will be feeling great really soon now so hang in there ! Jimmy
HEY Greebs......probably not a bad idea to ask your doctor about this.....the one thing I have learned is detoxing always seams to get worst each time you have to do it and there is always lingering symptoms my gut feeling is its just withdrawal symptoms hanging around.....it always good to get a complete physical with full blood work after you detox it will check for liver damage as well as protein in your kidneys....also that thyroid condition....hopefully in a few days this will all be gone but still go for the check up.....good luck and God bless...Gnarly
Um yesh. Pain all over all the time. Thats what got me started in this stank mess to begin with. Another drug that I use myself is cymbalta its an anti depressant that also works on the fibromyalgia. Not that im suggesting taking anything im just sayin if you talk to the good ol doc and fibromyalgia is a possiblity these are some of the things that have worked well with me personally and the fibromyalgia also causes depression like some people have during WD.
Thanks for the support guys. I'll give it a few more days and then head into the doctor if the all over crawling hasn't mellowed by then. All the mental, emotional stuff is definatley getting back to normal. The sleeping is going poorly, but like we all know, sleep is always the last to return. I'm okay with that. I am worried about the feeling of every nerve firing at 110% all the time. When I do fall asleep, I will wake up at 6 a.m. with just everything set at 'full speed'. I'm so amped up, it feels like I drank 15 cups of coffee and then got the living heck scared out of me followed by a 100 yard sprint. You know, that completely amped, shakey, jittery feeling X 100.
It's actually getting worse, not better, every day. I think my BP would be through the roof except I'm on a few BP meds so I physically can't get high blood pressure anymore. All the symptoms are there of being hyperthyritic (except the high BP). I'm supposed to get some blood tests done (thyroid etc) but just didn't make it in this a.m. I'll do it first thing next week.
So---thanks for listening guys. I'm just kind of scared I was masking something worse by taking so many pain meds. It will be my own fault if that turns out to be the case....
If it is something medical, I'm worried they won't be able to figure out what the medical problem is....and I definately can't do this 'whole body nerve firing' thing for a whole bunch more weeks. It's really miserable and hurts.
For my actual bone pain, I still have really bad evenings and nights at times, but for my days there are a lot of days where I can make it without completely suffering. It is nice to be getting my own pain fighting abilities back. I am not sure what the future holds, but for now I am perfectly happy to stay away from pain meds. I am excited to go see my new counselor. They are just a general counselor so I am trying to figure out how to open up a conversation with them to maximize their help. Do I just start talking or let them do the talking or ????
I'm really not a 'talker' but thanks to everyone here I'm finally figuring it out that our secrets keep us sick AND we all need a support system and after care. Going it alone just doesn't work.
Stay strong and thanks again for the help.
Hey, thanks for the shout out. I don't really 'hurt' all over-it's more like nerves going constantly, making it really uncomfortable to the point of almost wanting to scream after a whole day of it....it's really weird and hard to explain. It is definately getting much worse with each passing day. I'm hoping it will just disappear one of these days.......you know how our WD's just kind of fade....I keep crossing my fingers that will happen with this one.
Sorry to hear about your Fibromyalgia. It sure doesn't sound like fun......any kind of chronic pain seems to drag us down into depression.
Thanks for your post.
Youre very much welcome and thank you as well. Stay happy and healthy and anytime you wanna talk Im here.
The creepycrawly legs has to be the worse thing ever.... constantly slapping my legs to make it go away 24/7 plays serious mental games on your mind. Is there nothing to dr, can give you to help?
try Vita d and magnesium/ calcium my oldest was diagnosed wih fibro . the normal meds did nothing. she got a pyscial thepipist came up with a plan she could do at college she does not take any prescription at all anymore
Thanks! I really believe there is something else going on besides WD's....I've just been over medicating so much that I've just not dealt with it. I'll get the Vit. D, Mag and Cal......The problem is 10 times worse today than yesterday....it comes in waves and is just progressively getting worse. I'm not going to use it as an excuse to use....I am seeing my 'new' counselor next week......I'm finally listening to you and getting som aftercare!!! IT only took you telling me to do it for 3.5 years before I did it :-)
In the first 3 months after I tapered off subutex I was absolutely convinced that I had some insidious medical condition which I had been masking with opiates for a long time. I had a ton of blood work done, ultrasounds, and was booked for an endoscopy. I just felt so unwell that I was positive there had to be something wrong, but as time continued to pass things improved and I realised it was just a part of the withdrawal process, for me anyway. I have a 30 year history of low dose opiate use and it obviously took longer than I was expecting for things to return to normal but believe me they eventually do. Of course it would be wise to discuss how your feeling with your doctor but I suspect it is all just a part of the withdrawal process. Good luck and keep on getting one more day behind you and things will get better.
I had the exact thing you are describing even when sober for years. I couldn't even describe it adequately to the doc's. It caused major sleep disturbances for me. I had a sleep study and they said I didn't have RLS even though I felt like I had RLS in my entire body, I am not proud of the fact that I have been through detox many times in my life, however every time the RLS-like symptoms were exacerbated. I am sure part of my opiate addiction is to get relief from this. I started my last detox 11 days ago and I researched and asked my doc for Clonidine (not Klonopin) which you may know is typically prescribed for high blood pressure but has a number of other uses including treatment of RLS. I have high BP anyway so we swapped BP meds. This time I had absolutely no RLS symptoms. Zero. Google Clonidine for RLS or opiate withdrawal. It may be worth talking to your doc about. Good luck.